# SDR DALA12005236311

- Difficulty date: August 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 59,352 hours, 7,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN DECK ZONE 'C' LEFT TENSION TIES SLOPING SHEAR WEB SUPPORTING GUSSET CRACKED AT BS 1120.  MAINTENANCE REMOVED AND REPLACED GUSSET AS PER SRM 51-40-02.
